# SDR UALA2009102103278

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 68,702 hours, 19,948 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Ring
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RIGHT SLIDE ATTACHMENT RING OFF.  REINSTALLED SLIDE ATTACH RING TO HOOK AND LOOP.
